MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7361-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the device history file was reviewed.There were no discrepancies noted relevant to the indicated failure mode.The devices from the same lot were returned for investigation.The devices were visually inspected.There were no anomalies noted upon visual inspection.There was leaking of the tubing found during testing.The complaint made by the complainant was confirmed.The probable cause was due to an inconsistent solvent coverage at the bond during manufacturing.
 
Event or Problem Description
It was reported that the admin set was between the pump segment and the hose.There was no reported patient involvement.It was stated that there was no human harm/adverse event.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
 
Additional Manufacturer Narrative
D3: mfg.Establishment name updated.D9: device received on 11/19/2025.H3: the device samples and photos were received for evaluation.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.Visual and functional tests were performed, which found during the inspection that leaks were observed in a total of 6 samples, 1 in the union between the pump tube and 5 between the tube adapters.The customer complaint was confirmed.Inconsistent solvent coverage at the tubing-to-adapter bond during manufacturing at the tijuana site, leading to micro-channels and leakage was the probable cause of the issue.

Brand Name
CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22952110
Report Number3012307300-2025-10290
Device Sequence Number18550892
Product Code FPA
UDI-Device Identifier15019517191738
UDI-Public(01)15019517191738(17)290817(10)6037805
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7361-24
Device Lot Number6037805
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/28/2025
12/22/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date11/14/2025
01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown